# SDR AALA200802388

- Difficulty date: September 20, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Engine: Rroyce RB211535*
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG022AD
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, F, J
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T285/20SEP.  AT ABOUT 18000 FT ACFT YAWED TO THE LT AND ENGINE INSTRUMENTS SHOWED REDUCED POWER ON NR 1 ENGINE.  FUEL FLOW WAS 3000 LBS. LESS ON NR 1 ENGINE.  NR 1 ENGINE WOULD NOT PRODUCE FULL POWER WITH LT THROTTLE PUSHED TOWARDS FULL FORWARD.  CREW COULD NOT CONTROL YAW.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED FUEL FLOW GOVERNOR FOR NR 1 ENGINE.  SYSTEM GROUND CHECKED NORMAL OPS.
